Aa
A
A
Close
Avatar universal
heart disease
Simvastatin causing gout.
What other statin might I take?
Cancel
3 Answers
Page 1 of 1
Avatar universal
Are you sure the statin is the cause of the gout? If so then Doctor should  recommend change in statin....there are many out there to choose from.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
From my own experience not Crestor for sure.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
237039 tn?1264261657
Have you discussed this with your doctor?  I was changed to Pravastatin recently. You can google the warnings and side effects of that one.  I also take Tricor for my hyperlipidemia. But that is a fenofibrate, not a statin. Have you ever tried the grandfather of statins, Lipitor?  Talk to your doctor and get the straight answers.  Take care, Ally
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Doctor Ratings & Reviews
Who are the top-rated Cardiologists in your area?
Heart Disease Community Resources
Top Heart Disease Answerers
159619 tn?1499916784
Blank
Salt Lake City, UT
11548417 tn?1506084164
Blank
Netherlands
Avatar universal
Blank
5536886 tn?1455830946
Blank
Avatar universal
Blank